| Model Number |
6248V-130P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the catheter broke in half while slitting.The catheter was replaced and procedure was successfully completed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter was damaged.The mechanical operation of the catheter shaft was bent.Visual analysis of the catheter indicated damage during use.The analyst noted the catheter was spiral slit and cut throughout.The catheter was broken in two pieces at 39.5 cm from the proximal end of the catheter.If information is provided in the future, a supplemental report will be issued.